# SDR ASAA2016122719173

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,972 hours, 10,619 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7243
- Condition: No Test
- Location: Nr 2 Wing Tank
- Part time: 35,972 hours, 10,619 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1, FOUND #2 MAIN TANK FUEL TANK TOTAL TANK CAPACITANCE AND COMPENSATOR CAPACITANCE OUT OF LIMITS. GROUNDED. MIG-2C INITIATED. REMOVED AND REPLACED #2 TANK COMPENSATOR PROBE AND TANK UNITS F1,F3,F8 AND F9 IAW B737-800 AMM 28-41-21. OPS CHECK NORMAL. DEFECT CLEARED.
